It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm a little confused about why my entire face is red. It's been like sunburned for the past week, but the thing is I haven't been out of the sun. I'm guessing it's one of the medications that I'm using or something in my regime that provokes my face to turn red. I think it doesn't help that my face is VERY dry and when I need to put medication on it continues to dry it out further so I wake up with more dead skin on my face.

So I'm trying to figure out how to let me skin return to normal. I've stopped putting any products on my face besides neutrogena moisturizer and aloe vera gel on my face. So far it hasn't help dramatically, but I suspect it's helped slightly. Also I'm going to start drinking a lot more water to re-hydrate my body/face.

It's really embarrassing to go to school with your face entirely red for a week or more, so I'm really trying to get rid of this. I have put makeup on my face the past week as well to conceal the past breakout I had. I suspect that one of my makeups that has a slight amount of Salyic Acid in it has contributed to my red face, but I wouldn't dare go outside without covering up these red marks left over from my outbreak. Besides, I have been using this particular concealer for years and rarely has it turned my face red. I'm guessing it might not be interacting well with one of my medications or something, but I never put it on with my medication. I've continued to use the makeup because my breakout was one of the most terrible I've had - I usually have minor outbreaks and my acne in general is mostly minor.

Any advice?
hey man, i got the same problem as you it seems, but my redness is mainly on my nose (its like im ****ing rudolph!). I think my redness is caused by the accutane i took months ago (worked wonders, btw).

Anyway, i've done a bit of searching and posting on this board and i've found that our redness could be caused by dryness, so ur plan of drinking more water is a good idea. im doing the same. However, i've been putting on this pretty high quality moisturizure on at night and i see no difference....i dunno

cheers





All times are GMT -7. The time now is 02:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!